# SDR SWAA2023041714214

- Difficulty date: March 8, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION L/H SIDE FLOOR PANEL #231JF TOP FIBERGLASS SKIN PEELING OFR ON CENTER AREA BTW. STA 480 THRU 500<[01] PREPARED DAMAGED AREA FOR REPAIR; AT L/H SIDE FLOOR PANEL#231JF AS PER B737 SRM 53-00-50-2R-1;[02] REPAIRED DAMAGED AREA AT L/H SIDE FLOOR PANEL#231JF AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO#1799598 PO#1690463;[03] VERIFIED STEPS 1 AND 2.
